# SDR 2008UALA00868

- Difficulty date: February 18, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 27,348 hours, 10,040 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON T/O, CABIN AND GALLEY BURNING ODOR DECREASED BY FL 180, RETURNED ON DESCEND FR 10-6K FT.  NEW HEAT EXCHANGERS INSTALLED PRIOR TO FLIGHT- SUSPECT SLIGHT ODOR FROM NEW EQUIPMENT (NORMAL).  RAN PACKS AT FULL HOT FOR 15 MINUTES AND COULD ONLY DETECT SLIGHT ODOR SUSPECT BURNOFF OF NEW HEAT EXCHANGERS INSTALLED JUST PRIOR TO FLIGHT.  CKD E/E COMPARTMENTS, NO DEFECTS OR BURNING NOTED.
